# SDR 9WGA2016112501

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 81,488 hours, 14,830 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32902803
- Part serial: 689
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

ENGINE NR 2 FIRE WARNING LEVEL 3 ALERT CLIMBING THROUGH FL190. ENGINE SHUT DOWN. FIRE EXTINGUISHER DISCHARGED. FOUND PRESSURE REGULATOR VALVE (PRV) INOPERATIVE. REPLACED PRV.
